# SDR DXTA2022033159360

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 13,763 hours, 10,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRIMARY SEAL: WHEN EXITING AIRCRAFT AND MOVING MAIN DOOR LEVER TO THE OPEN POSITION DOOR TAKES AROUND 20 SECONDS TO BE ABLE TO OPEN BECAUSE THE DOOR SEALS DO NOT RETRACT AS THEY ARE REQUIRED TO  DO.//CORRECTIVE ACTION//REMOVED PRIMARY AND ACOUSTIC DOOR SEAL VALVES AND INSTALLED NEW VALVES IAW CE-580XL MM 36-15-00. OP AND LEAK CHECK OF
VALVES GOOD !AW CE-560XL MM 36-15-00.
